# SDR CWQR20160217006

- Difficulty date: February 17, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 7,980 hours
- System (JASC): 2572 · Electronic Shelf Section
- Part: Bracket
- Part number: 925602316
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND THE AVIONICS SHELF BRACKET, PN 9256023-16, CRACKED MORE THAN HALF ITS LENGTH.  REPLACED BRACKET & SENT SCR 745616 TO MFG.
